Homology Fibrations and the 'Group-Completion' Theorem.

D. McDuff; G. Segal

Inventiones mathematicae (1976)

  • Volume: 31, page 279-284
  • ISSN: 0020-9910; 1432-1297/e

How to cite


McDuff, D., and Segal, G.. "Homology Fibrations and the "Group-Completion" Theorem.." Inventiones mathematicae 31 (1976): 279-284. <http://eudml.org/doc/142364>.

author = {McDuff, D., Segal, G.},
journal = {Inventiones mathematicae},
pages = {279-284},
title = {Homology Fibrations and the "Group-Completion" Theorem.},
url = {http://eudml.org/doc/142364},
volume = {31},
year = {1976},

AU - McDuff, D.
AU - Segal, G.
TI - Homology Fibrations and the "Group-Completion" Theorem.
JO - Inventiones mathematicae
PY - 1976
VL - 31
SP - 279
EP - 284
UR - http://eudml.org/doc/142364
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.